# SDR AALA202207254273

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A300*
- Aircraft serial: 1350
- Aircraft time: 67,239 hours, 30,679 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT RECEIVED ECAM MESSAGE ENGINE 1 COMPRESSOR VANE AND MESSAGE REQUIRING NO RAPID THROTTLE MOVEMENT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
